Copyright for articles published in this journal is retained by the journal.
Author Biographies
Samantha Dahlberg
Department of Mathematics, Grand Valley State University, Allendale, MI 49401, USA
Timothy Ferdinands
Department of Mathematics and Statistics, Calvin College, Grand Rapids, MI 49546, USA
Akalu Tefera
Department of Mathematics, Grand Valley State University, Allendale, MI 49401, USA
Main Article Content
A Wilf-Zeilberger approach to sums of Choi, Zörnig and Rathie
Samantha Dahlberg
Timothy Ferdinands
Akalu Tefera
Abstract
In this paper we present elegant and elementary proofs of identities that involve sums of the type in the title using Zeilberger’s algorithm and the Wilf-Zeilberger proof style.
Quaestiones Mathematicae 33(2010), 341–346
Donate
AJOL is a Non Profit Organisation that cannot function without donations.
AJOL and the millions of African and international researchers who rely on our free services are deeply grateful for your contribution.
AJOL is annually audited and was also independently assessed in 2019 by E&Y.
Your donation is guaranteed to directly contribute to Africans sharing their research output with a global readership.
Once off donations here:
For annual AJOL Supporter contributions, please view our Supporters page.
Tell us what you think and showcase the impact of your research!
Please take 5 minutes to contribute to our survey so that we can better understand the contribution that African research makes to global and African development challenges. Share your feedback to help us make sure that AJOL's services support and amplify the voices of researchers like you.